# SDR UALA2011022800978

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,728 hours, 10,019 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN COACH CABIN, THE CABIN TEMPERATURES FLUCTUATE WILDLY BETWEEN TOO HOT AND TOO COLD. CLEANED CABIN FILTERS. SYSTEM TESTED GOOD.
